Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 14 (2007), pp. 51-59. Download full version Download PDF PDF (262 KB)
Received on 31. May 2007
Accepted on 3. December 2007
Published online on 1. December 2010

A Geometrical Approach to Aggregation
by Jordi Recasens

Abstract
Keywords
aggregation operators, contour curves, differential equations.
Mathematics Subject Classification
(2000) 04A72, 34A26, 03E72.
BibTeX reference
@ARTICLE{aumb1405,
  author = {Jordi Recasens},
  title = {A Geometrical Approach to Aggregation},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2007},
  volume = {14},
  pages = {51--59},
  isbn = {80-8083-039-8}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016